MAUDE Adverse Event Report: EPIQ 7 DS ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

EPIQ 7 DS ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAMOND SELECT
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips service engineer reseated and secured the arm solenoid bushing to repair the system.A thorough investigation was performed to identify the root cause of the reported issue.The engineering team determined the failure was caused by a hardware issue in the articulating arm latching mechanism preventing the locking solenoid from fully engaging.This action was reported to fda per 21 cfr part 806 on 7/16/21.Reference corrections and removal report number 3019216-07/16/21-002-c.
 
Event or Problem Description
A customer reported the swivel mechanism of their epiq 7 diamond select ultrasound system¿s control panel would not lock into position properly while transporting the unit within the user facility.No patient or user was harmed as a result of the issue.

Brand Name
EPIQ 7 DS ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
MDR Report Key12673650
Report Number3019216-2021-10131
Device Sequence Number4560151
Product Code IYN
UDI-Device Identifier00884838097841
UDI-Public00884838097841
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAMOND SELECT
Device Catalogue Number795117
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3019216-07/16/21-002-C
Patient Sequence Number1